# SDR SWAA2018022019916

- Difficulty date: February 7, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: W3142D11330
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR EMERGENCY EXIT LIGHT CONNECTOR BROKEN AT BS 712, STR 4L.  REPAIRED CONNECTER PER WDM.
